| Model Number |
3389S-40 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/02/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The company representative (rep) reported the patient had the deep brain stimulation (dbs) surgery due to parkinson¿s disease.Before surgery it was found that the lead was bent and the physician had to replace it to complete the surgery successfully.No patient symptoms were reported.The patient¿s current status was well.No further complications were reported/anticipated.
Additional Manufacturer Narrative
Analysis results were not available as of the date of this report.A follow-up report will be submitted when analysis is complete.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information received from a manufacturer representative reported the cause of the lead being bent was not determined.It was unknown if the lead would found to be bent when taken out of the package or after the lead been handled prior to implant.
Additional Manufacturer Narrative
Device analysis for lead va19mmf revealed no significant anomaly.The proximal end conductor was broken due to overstress/damage.Analysis identified that the 0 conductor(s) was broken at the proximal end (connector weld site) of the lead; consistent with explant damage.Analysis observed the proximal end of the lead was stretched.